Andrist, Rafael Benedikt

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Andrist, Rafael Benedikt; Kutzschebauch, Frank; Poloni, Pierre-Marie (2017). The density property for Gizatullin surfaces completed by four rational curves (In Press). Proceedings of the American Mathematical Society American Mathematical Society

Andrist, Rafael Benedikt; Kutzschebauch, Frank; Lind, Andreas (2015). Holomorphic Automorphisms of Danielewski Surfaces II: Structure of the Overshear Group. Journal of geometric analysis, 25(3), pp. 1859-1889. Springer 10.1007/s12220-014-9496-z

Andrist, Rafael Benedikt; Wold, Erlend Fornaess (2015). Free dense subgroups of holomorphic automorphisms. Mathematische Zeitschrift, 280(1-2), pp. 335-346. Springer 10.1007/s00209-015-1425-8

This list was generated on Sat Feb 16 17:02:27 2019 CET.
Provide Feedback